MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH ANTI-HUMAN GLOBULIN ANTI-IGG, -C3D; POLYSPECIFIC; ANTI-HUMAN-GLOBULIN, ANTI-IGG, -C3D; 10ML

BIO-RAD MEDICAL DIAGNOSTICS GMBH ANTI-HUMAN GLOBULIN ANTI-IGG, -C3D; POLYSPECIFIC; ANTI-HUMAN-GLOBULIN, ANTI-IGG, -C3D; 10ML
Catalog Number 804115100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our initial report on this incident.
 
Event or Problem Description
The customer reported false negative results of two proficiency sample when tested with anti-human globulin (ahg) anti-igg, -c3d; polyspecific in the tube method.The customer stated that they participated in three different cycles of api proficiency testing.The customer stated that they passed cycle 2, but failed cycle 1 and 3.In both cases the igg sensitized samples dat-02 (cycle 1) and dat-06 (cycle 3) yielded false negative results.The date of event is not known.The customer returned proficiency samples of cycle 3 that had caused false negative test results, but not the supposedly defective product anti-human globulin (ahg) anti-igg, -c3d; polyspecific.Testing in our quality control laboratory is still ongoing.A review of the batch record documentation showed no irregularities which might have had negative influences on the quality of the allegedly defective lot.

Brand Name
ANTI-HUMAN GLOBULIN ANTI-IGG, -C3D; POLYSPECIFIC
Common Device Name
ANTI-HUMAN-GLOBULIN, ANTI-IGG, -C3D; 10ML
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, 63303
GM  63303
Manufacturer (Section G)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, 63303
GM   63303
Manufacturer Contact
martina benkert
industriestrasse 1
dreieich, hessen 63303
GM   63303
MDR Report Key9658856
Report Number9610824-2020-00001
Device Sequence Number16298185
Product Code KSZ
UDI-Device Identifier07611969950652
UDI-Public(01)07611969950652(17)210811(10)8921280-03
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2021
Device Catalogue Number804115100
Device Lot Number8921280-03
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2020
Supplement Date Received by Manufacturer01/06/2020
Initial Report FDA Received Date02/03/2020
Supplement Report FDA Received Date02/06/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown